# SDR SIMA20130718007

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 23,712 hours, 16,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15240
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 26,862 hours, 23,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT BATTERY CHARGER INOPERATIVE.  R & R NR 1 CHARGER IAW 33-002.  OPS CHECKED GOOD.
